# SDR DALA2016042903422

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE ANGLES AT BS 1174 AND BS 1193 BETWEEN LOWER  EDGE AND BEAM NR 1 IN AFT CARGO COMPARTMENT  DOOR.  CRACKED TEE ANGLES AT BS 1174 AND BS 1193 BETWEEN LOWER EDGE AND BEAM NR 1 IN AFT CARGO COMPARTMENT DOOR WERE REPLACED IAW SRM 51-30-2 AND 51-30-5.
